# SDR 2004F00221

- Difficulty date: April 6, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A BIRD STRUCK THE LEFT WINDSHIELD, CRACKING THE OUTER PLY OF THE WINDSHIELD.  THE AIRCRAFT DIVERTED ITS NORMAL FLIGHT TO EL SALVADOR STATION.  AFTER LANDING AT SAL STATION, TECHNICIANS PERFORMED INSPECTION DUE BIRD STRIKE PER AMM 05-51-14.  THE LEFT WINDSHIELD WAS FOUND DAMAGED.  IT WAS REPLACED PER AMM 56-11-11.  IT WAS PERFORMED INSPECTION OF BOTH ENGINES PER AMM 72-00-00-200-010.  THE INSPECTION REVEALED NO EXTERNAL OR INTERNAL DAMAGE ON BOTH ENGINES.  NO OTHER DAMAGES WERE FOUND ON THE FUSELAGE.  ALSO AN IMPACT ON THE NOSE RADOME WAS FOUND.  THE RADOME WAS INSPECTED, PER NTM 51-10-06, NO DAMAGE WAS FOUND.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
